# SDR AU510001828

- Difficulty date: February 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part number: MMU4001R
- Part serial: F034306
- Condition: Shorted
- Location: Starter
- Part time: 45 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE STARTER MOTOR INTERNAL SHORT CIRCUIT.
